MathSciNet Relay Station
MathSciNet bibliographic data
MR532447 (81b:60058) 60H10
Veretennikov, A. Ju. Strong solutions of stochastic differential equations. (Russian) Teor. Veroyatnost. i Primenen. 24 (1979), no. 2, 348–360.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement